Title: Invariant frames for vector bundles and applications
Authors: Jotz, M ×
Ratiu, T. S
Zambon, Marco #
Issue Date: 2012
Publisher: SPRINGER
Series Title: GEOMETRIAE DEDICATA vol:158 issue:1 pages:23-34
ISSN: 0046-5755
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science